# SDR U30A200500009

- Difficulty date: September 14, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N260AV
- Make and model: Airbus A320-214
- Aircraft serial: 1564
- Aircraft time: 12,065 hours, 4,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 12,065 hours, 4,584 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND HANDLING EQUIPMENT CAME IN CONTACT WITH LT FWD SIDE OF AIRCRAFT.  DAMAGE INSPECTION PER SRM & WITHIN ALLOWABLES FOR 3000 FC.  PERMANENT MAJOR REPAIR ACCOMPLISHED TO LT SIDE OF FUSELAGE, DENT NEAR STRINGER 24 & FRAME 9.  REPAIRED UNDER USA 3000 AIRLINES EO 04-53-008R01, WHICH INCORPORATES PERMANENT REPAIR DEFINITION PER AIRBUS SRM 53-00-11, PAR 4A, FIG 204.  REMOVED DAMAGED SKIN, FABRICATED EXTERNAL DOUBLER & FILLER ALUMINUM.  APPLIED PROTECTIVE TREATMENTS PER SRM 51-23-00 & APPLIED SEALANTS PER SRM 51-76-11.  FAA FORM 337 ACCOMPLISHED.  AIRCRAFT RETURNED TO SERVICE.
